Wednesday, September 23, 2020 Home   | Search
Viewing Abstract

Page: 340-344 ------------------------------> Last_modified :7/11/2017 12:10:00 PM

Title: Skew N-Normal Operators
Authors: Laith K. Shaakir ; Elaf S. Abdulwahid
Aff: Department of Mathematics, college of computer science and Mathematics, University of Tikrit, Tikrit, Iraq
Author Email:
Keywords: N-Normal Operators; Quasi-Normal Operators; Normal Operators
Abstract:In this paper, we introduce a new class of operators acting on a complex Hilbert space H which is called skew n-normal operators. An operator T?B(H) is called skew nnormal operator if (T^n T^* )T=T(T^* T^n), where n is positive integer number greater than 1 and T^* is the adjoint of the operator T., We investigate some basic properties of such operators and study the relation among the skew n-normal operators and some other operators.